MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC CATHETER WITH SHERLOCK 3CG TIP POSITIONING SYSTEM (TPS) STYLET; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERPICC CATHETER WITH SHERLOCK 3CG TIP POSITIONING SYSTEM (TPS) STYLET; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 02/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation, as the device remains in the patient.A lot history review (lhr) of recx1781 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the picc wire tip sheared and unraveled, noting that the wire appeared to be "thinner" than usual.Wire left in patient for vascular surgeon to remove.

Brand Name
POWERPICC CATHETER WITH SHERLOCK 3CG TIP POSITIONING SYSTEM (TPS) STYLET
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8420567
Report Number3006260740-2019-00569
Device Sequence Number1785475
Product Code LJS
UDI-Device Identifier00801741101021
UDI-Public(01)00801741101021
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCK000508
Device Lot NumberRECX1781
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2019
Initial Report FDA Received Date03/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;